# SDR SWIA20250304217

- Difficulty date: February 17, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N309SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000912
- Aircraft time: 6,552 hours, 4,992 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Latch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT 400 FT LANDING GEAR LEVER DISAGREE WARNING MESSAGE. ALL 3 LANDING GEAR REMAINED DOWN.  RAN QRH PROCEDURE, GEAR RETRACTED AND, MESSAGE CLEARED. RETURNED TO KMSP DID NOT LAND OVERWEIGHT     (FLIGHT 4130 - FILED CLOSED)  PLEASE REFERENCE AML 1540141INTERROGATED CMC AND FOUND MULTIPLE LANDING GEAR DOWN LOCK SENSOR FAULT CODES FOR EACH GEAR LEG. REPLACED THE LANDING GEAR CONTROL LEVER ASSEMBLY REF AMM 32-33-01, OPS CHECK GOOD. NO 30-DAY HISTORY OF THIS FAULT ON THIS AIRCRAFT. OK FOR SERVICE.
